Alert archive / Nebraska / Winter Weather Advisories in 2021

Winter Weather Advisory 5, NWS North Platte, NE

February 6, 202117 counties in Nebraska

NWS North Platte, NE issued this winter weather advisory at Feb 6, 2021, 1:59 PM MST for 17 counties in Nebraska. It took effect at Feb 6, 2021, 8:00 PM MST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2021, 1:59 PM MST (20:59 UTC)
In effect from
Feb 6, 2021, 8:00 PM MST
Expired
Feb 7, 2021, 8:00 PM MST
In force
24 hr
Issued by
NWS North Platte, NE

Counties Arthur County, NE, Blaine County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Garfield County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Rock County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 33 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.0 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2021-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2021-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
580 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

595 
WWUS43 KLBF 062059
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
259 PM CST Sat Feb 6 2021

...ANOTHER ROUND OF ACCUMULATING SNOW TONIGHT...

.Another storm system will push through the state tonight into
Sunday morning, resulting in additional accumulating snow. The
greatest amounts will generally be across north central Nebraska.
Along with the snow, bitterly cold wind chill values as low as 20
below zero are possible.

NEZ005-006-008>010-025>029-037-038-071100-
/O.NEW.KLBF.WW.Y.0005.210207T0300Z-210207T1800Z/
Eastern Cherry-Keya Paha-Brown-Rock-Holt-Thomas-Blaine-Loup-
Garfield-Wheeler-Logan-Custer-
Including the cities of Valentine, Springview, Ainsworth, 
Bassett, Rose, Oneill, Atkinson, Thedford, Halsey, Dunning, 
Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Stapleton, 
and Broken Bow
259 PM CST Sat Feb 6 2021 /159 PM MST Sat Feb 6 2021/

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM CST /8 PM MST/
THIS EVENING TO NOON CST /11 AM MST/ SUNDAY...

* WHAT...Snow expected with accumulations of 2 to 4 inches.
  Locally higher amounts are possible, primarily in or near Custer
  County. Wind chill values as low as 20 below zero.

* WHERE...Portions of north central and west central Nebraska.

* WHEN...From 9 PM CST /8 PM MST/ this evening to noon CST /11 
  AM MST/ Sunday.

* IMPACTS...Plan on hazardous road conditions and reduced
  visibility. Blowing snow concerns will be localized and mainly
  confined to open areas. The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf
6 follow-up statements
135 
WWUS43 KLBF 062314
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
514 PM CST Sat Feb 6 2021

NEZ023-024-035-036-059-070715-
/O.EXA.KLBF.WW.Y.0005.210207T0300Z-210207T1800Z/
Grant-Hooker-Arthur-McPherson-Lincoln-
Including the cities of Hyannis, Mullen, Arthur, Tryon, Ringgold,
and North Platte
514 PM CST Sat Feb 6 2021 /414 PM MST Sat Feb 6 2021/

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM CST /8 PM MST/
THIS EVENING TO NOON CST /11 AM MST/ SUNDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 4 inches.
  Locally higher amounts possible, especially in central Nebraska
  around the Custer county area. 

* WHERE...Grant, Hooker, Arthur, McPherson and Lincoln Counties.

* WHEN...From 9 PM CST /8 PM MST/ this evening to noon CST /11 
  AM MST/ Sunday.

* IMPACTS...Plan on slippery road conditions. The cold wind 
  chills as low as 20 below zero could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

NEZ005-006-008>010-025>029-037-038-070715-
/O.CON.KLBF.WW.Y.0005.210207T0300Z-210207T1800Z/
Eastern Cherry-Keya Paha-Brown-Rock-Holt-Thomas-Blaine-Loup-
Garfield-Wheeler-Logan-Custer-
Including the cities of Valentine, Springview, Ainsworth, 
Bassett, Rose, Oneill, Atkinson, Thedford, Halsey, Dunning, 
Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Stapleton, 
and Broken Bow
514 PM CST Sat Feb 6 2021 /414 PM MST Sat Feb 6 2021/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 PM CST /8 PM
MST/ THIS EVENING TO NOON CST /11 AM MST/ SUNDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 4 inches.
  Locally higher amounts possible, especially in central Nebraska
  around the Custer county area. 

* WHERE...Portions of central, north central and west central 
  Nebraska.

* WHEN...From 9 PM CST /8 PM MST/ this evening to noon CST /11 
  AM MST/ Sunday.

* IMPACTS...Plan on slippery road conditions. The cold wind 
  chills as low as 20 below zero could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf

Taylor
397 
WWUS43 KLBF 070407
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
1007 PM CST Sat Feb 6 2021

NEZ005-006-008>010-023>029-035>038-059-071215-
/O.CON.KLBF.WW.Y.0005.000000T0000Z-210207T1800Z/
Eastern Cherry-Keya Paha-Brown-Rock-Holt-Grant-Hooker-Thomas-
Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-Custer-
Lincoln-
Including the cities of Valentine, Springview, Ainsworth, 
Bassett, Rose, Oneill, Atkinson, Hyannis, Mullen, Thedford, 
Halsey, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, 
Ericson, Arthur, Tryon, Ringgold, Stapleton, Broken Bow, 
and North Platte
1007 PM CST Sat Feb 6 2021 /907 PM MST Sat Feb 6 2021/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
/11 AM MST/ SUNDAY...

* WHAT...Snow. Total snow accumulations of 2 to 4 inches. Locally
  heavier amounts possible. 

* WHERE...Portions of central, north central, southwest and west 
  central Nebraska.

* WHEN...Until noon CST /11 AM MST/ Sunday.

* IMPACTS...Plan on slippery road conditions. The cold wind 
  chills as low as 20 below zero could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf

Taylor
356 
WWUS43 KLBF 070425
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
1025 PM CST Sat Feb 6 2021

NEZ005-006-008>010-023>029-035>038-059-071230-
/O.CON.KLBF.WW.Y.0005.000000T0000Z-210207T1800Z/
Eastern Cherry-Keya Paha-Brown-Rock-Holt-Grant-Hooker-Thomas-
Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-Custer-
Lincoln-
Including the cities of Valentine, Springview, Ainsworth, 
Bassett, Rose, Oneill, Atkinson, Hyannis, Mullen, Thedford, 
Halsey, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, 
Ericson, Arthur, Tryon, Ringgold, Stapleton, Broken Bow, 
and North Platte
1025 PM CST Sat Feb 6 2021 /925 PM MST Sat Feb 6 2021/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
/11 AM MST/ SUNDAY...

* WHAT...Snow. Total snow accumulations of 2 to 5 inches. Locally
  heavier amounts possible across the southern Sandhills and
  portions of Lincoln and Custer counties. 

* WHERE...Portions of central, north central, southwest and west 
  central Nebraska.

* WHEN...Until noon CST /11 AM MST/ Sunday.

* IMPACTS...Plan on slippery road conditions. The cold wind 
  chills as low as 20 below zero could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf

Taylor
133 
WWUS43 KLBF 071307
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
707 AM CST Sun Feb 7 2021


NEZ005-006-008>010-023>029-035>038-059-071800-
/O.CON.KLBF.WW.Y.0005.000000T0000Z-210207T1800Z/
Eastern Cherry-Keya Paha-Brown-Rock-Holt-Grant-Hooker-Thomas-
Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-Custer-
Lincoln-
Including the cities of Valentine, Springview, Ainsworth, 
Bassett, Rose, Oneill, Atkinson, Hyannis, Mullen, Thedford, 
Halsey, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, 
Ericson, Arthur, Tryon, Ringgold, Stapleton, Broken Bow, 
and North Platte
707 AM CST Sun Feb 7 2021 /607 AM MST Sun Feb 7 2021/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
/11 AM MST/ TODAY...

* WHAT...Snow. Total snow accumulations of 2 to 5 inches. 
  Locally heavier amounts possible across the southern Sandhills 
  and portions of Lincoln and Custer counties. 

* WHERE...Portions of central, north central, southwest and west 
  central Nebraska. 

* WHEN...Until noon CST /11 AM MST/ Sunday.

* IMPACTS...Plan on slippery road conditions. The cold wind 
  chills as low as 20 below zero could cause frostbite on 
  exposed skin in as little as 30 minutes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

Call Nebraska 511 for the latest road information.

&&

$$
191 
WWUS43 KLBF 071754
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
1154 AM CST Sun Feb 7 2021


NEZ023-024-035>037-059-071900-
/O.EXP.KLBF.WW.Y.0005.000000T0000Z-210207T1800Z/
Grant-Hooker-Arthur-McPherson-Logan-Lincoln-
Including the cities of Hyannis, Mullen, Arthur, Tryon, Ringgold,
Stapleton, and North Platte
1154 AM CST Sun Feb 7 2021 /1054 AM MST Sun Feb 7 2021/

...WINTER WEATHER ADVISORY WILL EXPIRE AT NOON CST /11 AM MST/
TODAY...

Scattered snow showers will continue through tonight, though
additional accumulation should be limited to one inch or less.
Roads remain very slick across the area, and occasionally gusty 
winds may lead to blowing or drifting in spots.

$$

NEZ005-006-008>010-025>029-038-080000-
/O.EXT.KLBF.WW.Y.0005.000000T0000Z-210208T0000Z/
Eastern Cherry-Keya Paha-Brown-Rock-Holt-Thomas-Blaine-Loup-
Garfield-Wheeler-Custer-
Including the cities of Valentine, Springview, Ainsworth, 
Bassett, Rose, Oneill, Atkinson, Thedford, Halsey, Dunning, 
Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, 
and Broken Bow
1154 AM CST Sun Feb 7 2021 /1054 AM MST Sun Feb 7 2021/

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM CST /5 PM
MST/ THIS EVENING...

* WHAT...Snow with additional accumulations around one inch.
  Locally higher amounts are possible, mainly along the Highway 20
  corridor.

* WHERE...Most of north central Nebraska.

* WHEN...Until 6 PM CST /5 PM MST/ this evening.

* IMPACTS...Plan on hazardous road conditions and reduced
  visibility. The cold wind chills as low as 15 below zero could 
  result in hypothermia if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf
362 
WWUS43 KLBF 072353
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
553 PM CST Sun Feb 7 2021

NEZ005-006-008-009-025>027-038-080100-
/O.EXP.KLBF.WW.Y.0005.000000T0000Z-210208T0000Z/
Eastern Cherry-Keya Paha-Brown-Rock-Thomas-Blaine-Loup-Custer-
Including the cities of Valentine, Springview, Ainsworth, 
Bassett, Rose, Thedford, Halsey, Dunning, Purdum, Brewster, 
Taylor, and Broken Bow
553 PM CST Sun Feb 7 2021 /453 PM MST Sun Feb 7 2021/

...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 PM CST /5 PM MST/
THIS EVENING...

Light snow is tapering off. There could be some redevelopment
later this evening, but additional accumulations should be less 
than one inch. 

$$

NEZ010-028-029-080300-
/O.EXT.KLBF.WW.Y.0005.000000T0000Z-210208T0300Z/
Holt-Garfield-Wheeler-
Including the cities of Oneill, Atkinson, Burwell, Bartlett, 
and Ericson
553 PM CST Sun Feb 7 2021

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WHAT...Light snow continues through mid evening then should
  taper off. Could see up to one inch of additional snow
  accumulation in a few spots, however most spots will see less
  than one inch. 

* WHERE...Wheeler, Garfield and Holt Counties.

* WHEN...Until 9 PM CST this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this winter weather advisory went out at Feb 6, 11:06 AM MST, 2 hours 53 minutes earlier.

Area forecast discussion, Feb 6, 11:06 AM MST, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1206 PM CST Sat Feb 6 2021

.SHORT TERM...(Today through Sunday)
Issued at 338 AM CST Sat Feb 6 2021

The main forecast concerns in the short term are with snowfall
this morning and another round of snowfall tonight, along with
wind chills Sunday morning. A moderate snowfall band developed a
little farther south than previously expected, thus after
collaboration with neighboring office decided to upgrade Lincoln
County into a Winter Storm Warning. The HRRR seems to have a
pretty good handle on snowfall currently occurring and has
another band of snowfall filling in across the west and moving
through parts of southwest into central Nebraska this morning.
Looking at current radar this is starting to occur over Keith
County and confidence has increased that a good majority of
Lincoln County will end up seeing around 5 to 6 inches of
snowfall. North Platte had already received over 4 inches of
snowfall as of 3am. The best lift continues to be across portions
of southwest Nebraska helping to enhance snowfall, and also made
in increase to snowfall ratios, running around a 16:1 or 17:1
ratio, thus increased snow amounts. Snow is expected to taper off
around mid-morning.

As for precipitation chances this evening, there still is a little
uncertainty in where the greatest snowfall may occur. The NAM is
the outlier out of the models and has the greatest frontogenesis
across far north central Nebraska. Most of the other models are a
little more west, which has most snowfall occurring across
Eastern Cherry, Brown, Rock, Blaine, Loup, Custer and Thomas
counties. Although there may not be as much moisture with this
system as the last system, PWAT values will still be around
0.20-0.25" for portions of north central into central Nebraska.
With the colder air in place, did increase snowfall rations to
around 17:1 to 18:1 for tonight, which increased snowfall amounts
to around 2 to 3 inches with a few pockets of 4 inches. As for the
winds with this system, not expecting any strong winds with gust
around 20 mph out of the southeast.

As for high temperatures today, highs will be reached this morning
with temperatures expected to fall through the day as the cold
Arctic air continues to surge southward. Did make only minor
adjustments to temperatures, mainly across north central Nebraska
where they will be on the cusp of the coldest airmass dipping into
the state. As for wind chills overnight into Sunday morning, they
will range from -15 to -20 degrees across north central Nebraska
with most of the the forecast area seeing wind chills below zero.

.LONG TERM...(Sunday night through Friday)
Issued at 338 AM CST Sat Feb 6 2021

Cold Arctic air will stick around through the week with
temperatures only in the single digits to low teens. This is
around 25 to 30 degrees below normal for this time of year.
Below zero wind chills will continue, with Tuesday being coldest
widespread morning as wind chills will be around -10 to -15
degrees across the entire forecast area.

A weak disturbance will move through the area on Thursday that
could potentially bring us the next chance of precipitation,
however at this time confidence is low and only have very slight
chances in the forecast.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1205 PM CST Sat Feb 6 2021

Active weather will continue over the next day as a series of
disturbances bring snow to all of north central Nebraska. Light snow
is expected to continue through the early afternoon before easing
slightly. Another round of snow will arrive tonight reducing
visibility across the region. Snow covered surfaces and patchy
blowing snow will be possible through Sunday morning.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Gomez
LONG TERM...Gomez
AVIATION...Kulik
Hazardous weather outlook, Feb 6, 1:58 PM MST, 1 minute before
Hazardous Weather Outlook
National Weather Service North Platte NE
258 PM CST Sat Feb 6 2021

NEZ004>010-022>029-035>038-056>059-069>071-094-072100-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
258 PM CST Sat Feb 6 2021 /158 PM MST Sat Feb 6 2021/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

A Winter Weather Advisory has been issued for portions of north
central Nebraska for tonight through Sunday morning. Areas within
the advisory will see 2 to 4, locally up to 5 inches, of
snowfall. Accumulating snowfall is possible outside the advisory
area, generally 2 inches or less.

Bitterly cold wind chills are also expected tonight with values
dropping into the negative teens Sunday morning. Winds will
be out of the southeast with gusts up to 25 mph through Sunday
morning.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

Another round of snowfall is expected Sunday night with
accumulations expected in the 1 to 2 inch range.

An additional light snow event is expected Wednesday night into
Thursday morning. Snow accumulations are uncertain at this time.

Cold wind chills will continue through the end of the week with
the coldest night being Thursday night/Friday morning when wind
chills could drop to 25 below zero.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Local storm report, Feb 6, 9:43 AM MST, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1043 AM CST SAT FEB 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     SNOW             16 SW MULLEN            41.88N 101.26W
02/06/2021  M5.5 INCH        HOOKER             NE   PUBLIC

&&

SNIVELY
Local storm report, Feb 6, 9:46 AM MST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1046 AM CST SAT FEB 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     SNOW             1 ESE NORTH PLATTE      41.13N 100.75W
02/06/2021  M6.5 INCH        LINCOLN            NE   NWS EMPLOYEE

&&

RKULIK
Local storm report, Feb 6, 11:02 AM MST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1202 PM CST SAT FEB 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY SNOW       3 ENE NORTH PLATTE      41.15N 100.72W
02/06/2021  M6.5 INCH        LINCOLN            NE   OFFICIAL NWS OBS

            UPDATED STORM TOTAL, STILL SNOWING LIGHTLY

&&

SNIVELY
Local storm report, Feb 6, 12:08 PM MST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
108 PM CST SAT FEB 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             1 S VALENTINE           42.86N 100.55W
02/06/2021  M1.5 INCH        CHERRY             NE   OFFICIAL NWS OBS

0600 AM     SNOW             1 NE KILGORE            42.95N 100.94W
02/06/2021  M2.4 INCH        CHERRY             NE   CO-OP OBSERVER

0600 AM     SNOW             OGALLALA                41.13N 101.72W
02/06/2021  M3.2 INCH        KEITH              NE   CO-OP OBSERVER

0600 AM     SNOW             2 NW SPRINGVIEW         42.85N 99.78W
02/06/2021  M1.0 INCH        KEYA PAHA          NE   CO-OP OBSERVER

0605 AM     SNOW             3 ENE NORTH PLATTE      41.15N 100.72W
02/06/2021  M6.1 INCH        LINCOLN            NE   OFFICIAL NWS OBS

0605 AM     SNOW             SUTHERLAND              41.16N 101.13W
02/06/2021  M5.0 INCH        LINCOLN            NE   PUBLIC

0700 AM     SNOW             8 WNW ERICSON           41.82N 98.82W
02/06/2021  M3.0 INCH        GARFIELD           NE   CO-OP OBSERVER

0700 AM     SNOW             9 ENE CHAPPELL          41.14N 102.31W
02/06/2021  M0.8 INCH        DEUEL              NE   COCORAHS

0700 AM     SNOW             2 WNW NORTH PLATTE      41.14N 100.81W
02/06/2021  M4.0 INCH        LINCOLN            NE   COCORAHS

0700 AM     SNOW             2 W NORTH PLATTE        41.13N 100.81W
02/06/2021  M7.0 INCH        LINCOLN            NE   COCORAHS

0700 AM     SNOW             1 N BROKEN BOW          41.42N 99.64W
02/06/2021  M2.5 INCH        CUSTER             NE   COCORAHS

0700 AM     SNOW             BRADY                   41.02N 100.37W
02/06/2021  M5.0 INCH        LINCOLN            NE   CO-OP OBSERVER

0700 AM     SNOW             1 NNE VALENTINE         42.89N 100.54W
02/06/2021  M2.4 INCH        CHERRY             NE   COCORAHS

0700 AM     SNOW             9 NW ANSELMO            41.71N 99.99W
02/06/2021  M3.5 INCH        CUSTER             NE   COCORAHS

0700 AM     SNOW             6 NW HERSHEY            41.22N 101.08W
02/06/2021  M6.0 INCH        LINCOLN            NE   COCORAHS

0700 AM     SNOW             1 NW SUTHERLAND         41.17N 101.14W
02/06/2021  M5.0 INCH        LINCOLN            NE   COCORAHS

0700 AM     SNOW             LISCO                   41.50N 102.62W
02/06/2021  M2.8 INCH        GARDEN             NE   CO-OP OBSERVER

0700 AM     SNOW             8 WSW CALLAWAY          41.25N 100.06W
02/06/2021  M3.6 INCH        CUSTER             NE   CO-OP OBSERVER

0700 AM     SNOW             5 W STAPLETON           41.48N 100.61W
02/06/2021  M4.2 INCH        LOGAN              NE   CO-OP OBSERVER

0730 AM     SNOW             NORTH PLATTE            41.13N 100.77W
02/06/2021  M6.8 INCH        LINCOLN            NE   PUBLIC

            WITHIN THE CITY OF NORTH PLATTE

0800 AM     SNOW             2 NW EUSTIS             40.68N 100.06W
02/06/2021  M3.8 INCH        FRONTIER           NE   CO-OP OBSERVER

0800 AM     SNOW             NORTH PLATTE            41.13N 100.77W
02/06/2021  M5.8 INCH        LINCOLN            NE   NWS EMPLOYEE

0800 AM     SNOW             4 N VALENTINE           42.93N 100.55W
02/06/2021  M1.5 INCH        CHERRY             NE   TRAINED SPOTTER

0900 AM     HEAVY SNOW       ARTHUR                  41.57N 101.69W
02/06/2021  M6.2 INCH        ARTHUR             NE   CO-OP OBSERVER

0930 AM     SNOW             MULLEN                  42.04N 101.04W
02/06/2021  M2.0 INCH        HOOKER             NE   CO-OP OBSERVER

0945 AM     SNOW             10 S NORTH PLATTE       40.99N 100.77W
02/06/2021  M5.8 INCH        LINCOLN            NE   NWS EMPLOYEE

            DRIFTS TO 1.5 FT

0945 AM     SNOW             10 NE OSHKOSH           41.51N 102.21W
02/06/2021  M5.0 INCH        GARDEN             NE   CO-OP OBSERVER

1000 AM     SNOW             NORTH PLATTE            41.13N 100.77W
02/06/2021  M6.0 INCH        LINCOLN            NE   NWS EMPLOYEE

1030 AM     SNOW             16 SW MULLEN            41.88N 101.26W
02/06/2021  M5.5 INCH        HOOKER             NE   PUBLIC

1045 AM     SNOW             1 ESE NORTH PLATTE      41.13N 100.75W
02/06/2021  M6.5 INCH        LINCOLN            NE   NWS EMPLOYEE

1200 PM     HEAVY SNOW       3 ENE NORTH PLATTE      41.15N 100.72W
02/06/2021  M6.5 INCH        LINCOLN            NE   OFFICIAL NWS OBS

            UPDATED STORM TOTAL, STILL SNOWING LIGHTLY

&&

RKULIK
Local storm report, Feb 6, 12:10 PM MST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
110 PM CST SAT FEB 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     SNOW             8 WSW STAPLETON         41.65N 101.78W
02/06/2021  M5.5 INCH        ARTHUR             NE   TRAINED SPOTTER

&&

SNIVELY
Local storm report, Feb 6, 12:11 PM MST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
111 PM CST SAT FEB 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     SNOW             8 WSW STAPLETON         41.44N 100.65W
02/06/2021  M5.5 INCH        LOGAN              NE   TRAINED SPOTTER

&&

SNIVELY

Nearby

Winter Weather Advisories in Nebraska, 2021Every winter weather advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.